# SDR 20001103SH029

- Difficulty date: September 18, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193056
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PREVIOUS BLENDED AREA, RIGHT WING, LEADING EDGE RIB.  (X)
